# SDR UPS06547228

- Difficulty date: April 15, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 21,912 hours, 14,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10035
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN AFT CARGO FUSELAGE FRAME.  REPAIRED FRAME PER FINAL EA 757-5362-27-A1409 AND UPS EO B757-53 10-24352-A.
